# SDR SWIA200718073

- Difficulty date: March 26, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 23,429 hours, 34,373 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY INTERIOR "EXIT" LIGHT FAILS TO COME ON.  REPAIRED WIRE NR 2 ON BACK OF SIGN.  OPERATIONAL CHECK GOOD.
